MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY

ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY
Model Number AA05
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Complainant alleges "the cauterizer remained active, and further investigation revealed a leaking battery.".
 
Additional Manufacturer Narrative
The device was not available for evaluation.The complaint was able to be confirmed based on information received from the end user.The root cause is determined to be a leaking battery that allowed the button to fall in and leave the device active.The root cause of why the battery leaked is unable to be determined with accuracy at this time.This should be considered the final report.If any additional relevant information is identified, it will be submitted in a supplemental report.

Brand Name
CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24011968
Report Number3002750084-2026-00002
Device Sequence Number14674757
Product Code HQP
UDI-Device Identifier00607151011055
UDI-Public00607151011055
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA05
Device Lot Number0323U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown